Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

A short hand of Prime number distribution

Authors and Affiliations

  • Vinoo Cameron Hope Clinic, 704Pine street, Athens, Wisconsin

About this article

Download PDF

Abstract

This is a short paper to demonstrate how complacent scientists and mathematicians have been and how complacent the mysteries of the sciences are (actually there are no mysteries, the almighty has made mathematics and the sciences in our image) .This is simple mathematics, including the mathematics of the unified theorem that follows this paper, that mathematicians have botched for 500 years. This is also made possible by a unique prime number sieve that is continuum at 6 and 1:3, the denOtter- Hope research continuous sieve for prime numbers, the most accurate prime number sieve. Whilst the discovery of large prime number does nothing for the understanding of prime numbers, the short hand does. We have presented a short series and if so called mathematicians cannot extend the series mathematically, they should join a historical line of western mathematicians that convoluted the reality of mathematics on prime numbers for 500 years.

 

Author Biography

  • Vinoo Cameron, Hope Clinic, 704Pine street, Athens, Wisconsin
    Practicing physian and surgeon

References

[1] Cameron .V, The disproof and fall of the Riemann’s hypothesis by quadratic base: The correct variable distribution of prime numbers by the clear mathematics of the half-line values (“Chan function”) of prime numbers, International Journal of Applied Mathematical Research, 2 (1) (2013) 103-110.

[2] Cameron V, den Otter T. Prime numbers 2012. Jam Sci 2012; 8(7):329-334]. (ISSN: 1545-1003), http://www.jofamericanscience.org.

[3] Cameron V, Prime number Coordinates and calculus J Am Sci, 2012; 8(10):9-10]. (ISSN: 1545-1003).http://www.jofamericanscience.org.

[4] Prime number19, Vedic Zero and the fall of western mathematics by theorem. International journal of applied mathematical research 2(1) (2013)111-115.


How to Cite

Cameron, V. (2013). A short hand of Prime number distribution. International Journal of Applied Mathematical Research, 2(1), 125-127. https://doi.org/10.14419/ijamr.v2i1.688